Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Fixed point theorems in ordered abstract spaces
HTML articles powered by AMS MathViewer

by Juan J. Nieto, Rodrigo L. Pouso and Rosana Rodríguez-López PDF
Proc. Amer. Math. Soc. 135 (2007), 2505-2517 Request permission

Abstract:

We extend some fixed point theorems in $L$-spaces, obtaining extensions of the Banach fixed point theorem to partially ordered sets.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 47H10
  • Retrieve articles in all journals with MSC (2000): 47H10
Additional Information
  • Juan J. Nieto
  • Affiliation: Departamento de Análisis Matemático, Facultad de Matemáticas, Universidad de Santiago de Compostela, 15782, Spain
  • Email: amnieto@usc.es
  • Rodrigo L. Pouso
  • Affiliation: Departamento de Análisis Matemático, Facultad de Matemáticas, Universidad de Santiago de Compostela, 15782, Spain
  • Email: rodrigolp@usc.es
  • Rosana Rodríguez-López
  • Affiliation: Departamento de Análisis Matemático, Facultad de Matemáticas, Universidad de Santiago de Compostela, 15782, Spain
  • Email: amrosana@usc.es
  • Received by editor(s): October 20, 2005
  • Received by editor(s) in revised form: March 20, 2006
  • Published electronically: March 21, 2007
  • Additional Notes: This research was partially supported by Ministerio de Educación y Ciencia and FEDER, project MTM2004–06652–C03–01, and by Xunta de Galicia and FEDER, project PGIDIT05PXIC20702PN
  • Communicated by: Joseph A. Ball
  • © Copyright 2007 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Proc. Amer. Math. Soc. 135 (2007), 2505-2517
  • MSC (2000): Primary 47H10
  • DOI: https://doi.org/10.1090/S0002-9939-07-08729-1
  • MathSciNet review: 2302571